RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kudaybergenov, Karimbergen Kadirbergenovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13
Presentations: 3

Number of views:
This page:1458
Abstract pages:3855
Full texts:849
References:288
Kudaybergenov, Karimbergen Kadirbergenovich
Professor
Doctor of physico-mathematical sciences (2008)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
   
Main publications:
  1. Ayupov Sh.A., Kudaybergenov K.K., “Innerness of continuous derivations on algebras of measurable operators affiliated with finite von Neumann algebras”, JJournal of Mathematical Analysis and Applications, 408:1 (2013), 256–267
  2. Ayupov Sh.A., Kudaybergenov K.K., Alauadinov A., “2-Local derivations on matrix algebras over commutative regular algebras”, Linear Algebra and its Applications, 439:5 (2013), 1294–1311  crossref  mathscinet
  3. Ayupov Sh.A., Kudaybergenov K.K.,, “Additive derivations on algebras of measurable operators”, J. Operator Theory, 67:2 (2012), 495–510  mathscinet  zmath
  4. Ayupov Sh.A., Kudaybergenov K.K., “Derivations on algebras of measurable operators”, Infinite dimensional analysis, quantum probability and related topics, 13:2 (2010), 305–337  crossref  mathscinet  zmath
  5. Albeverio S., Ayupov Sh.A., Kudaybergenov K.K., “Structure of Derivations on Various Algebras of Measurable Operators for Type I von Neumann algebras”, Journal of Functional Analysis, 256:9 (2009), 2917–2943  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person31233
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/672111
http://orcid.org/0000-0003-0311-9683
http://www.researcherid.com/rid/T-1046-2017
http://www.scopus.com/authid/detail.url?authorId=22938100000

Publications in Math-Net.Ru
2018
1. Sh. A. Ayupov, K. K. Kudaybergenov, B. B. Yusupov, “Local and $2$-Local Differentiations of $p$-Filiform Leibniz Algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 144 (2018),  65–73  mathnet  mathscinet
2. M. M. Ibragimov, K. K. Kudaibergenov, Zh. Kh. Seipullaev, “Facially symmetric spaces and predual ones of Hermitian part of von Neumann algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 5,  33–40  mathnet; Russian Math. (Iz. VUZ), 62:5 (2018), 27–33  isi  scopus
3. M. M. Ibragimov, K. K. Kudajbergenov, Zh. H. Sejpullaev, “Geometric characterization of real JBW-factors”, Vladikavkaz. Mat. Zh., 20:1 (2018),  61–68  mathnet
2014
4. Sh. A. Ayupov, R. Z. Abdullaev, K. K. Kudaybergenov, “On a certain class of operator algebras and their derivations”, Eurasian Math. J., 5:1 (2014),  82–94  mathnet
2013
5. M. M. Ibragimov, K. K. Kudaibergenov, “Geometric description of $L_1$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 9,  21–27  mathnet; Russian Math. (Iz. VUZ), 57:9 (2013), 16–21  scopus
6. M. M. Ubragimov, K. K. Kudaybergenov, S. Zh. Tleumuratov, Zh. Kh. Sejpullaev, “Geometric Description of the Preduals of Atomic Commutative von Neumann Algebras”, Mat. Zametki, 93:5 (2013),  728–735  mathnet  mathscinet  zmath  elib; Math. Notes, 93:5 (2013), 715–721  isi  scopus
2011
7. K. K. Kudaybergenov, K. U. Begjanova, “Description of weakly additive order-preserving functionals on the plane”, Vladikavkaz. Mat. Zh., 13:1 (2011),  31–37  mathnet  elib
2008
8. V. I. Chilin, I. G. Ganiev, K. K. Kudaibergenov, “The Gel'fand-Naĭmark theorem for $C^*$-algebras over a ring of measurable functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 2,  60–68  mathnet  mathscinet; Russian Math. (Iz. VUZ), 52:2 (2008), 58–66
2007
9. Sh. A. Ayupov, K. K. Kudaibergenov, “Derivations of Noncommutative Arens Algebras”, Funktsional. Anal. i Prilozhen., 41:4 (2007),  70–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:4 (2007), 303–305  isi  scopus
10. V. I. Chilin, I. G. Ganiev, K. K. Kudaibergenov, “GNS-representations of $C^*$-algebras over the ring of measurable function”, Vladikavkaz. Mat. Zh., 9:2 (2007),  33–39  mathnet  mathscinet
2006
11. I. G. Ganiev, K. K. Kudaibergenov, “The Banach–Steinhaus Uniform Boundedness Principle for Operators in Banach–Kantorovich Spaces over $L^0$”, Mat. Tr., 9:1 (2006),  21–33  mathnet  mathscinet; Siberian Adv. Math., 16:3 (2006), 42–53
12. K. K. Kudaĭbergenov, “The Gel'fand-Mazur theorem for $C^*$-algebras over a ring of measurable functions”, Vladikavkaz. Mat. Zh., 8:2 (2006),  45–49  mathnet  mathscinet
2004
13. I. G. Ganiev, K. K. Kudaĭbergenov, “Banach's theorem on an inverse operator in Banach-Kantorovich spaces”, Vladikavkaz. Mat. Zh., 6:3 (2004),  21–25  mathnet  mathscinet  zmath

2018
14. Sh. A. Ayupov, V. I. Chilin, R. N. Ganikhodzhaev, K. K. Muminov, A. Artikbaev, B. S. Zakirov, A. Alimov, K. K. Kudaybergenov, F. Mukhamedov, U. Bekboev, I. Rakhimov, “To the memory of Inomjon Gulomjonovich Ganiev”, Vladikavkaz. Mat. Zh., 20:1 (2018),  98–102  mathnet

Presentations in Math-Net.Ru
1. Boundedness of completely additive measures with application to 2-local triple derivations
K. K. Kudaybergenov
Functional analysis and its applications
October 13, 2016 10:30
2. Локальные дифференцирования на алгебрах измеримых операторов и коммутативность алгебр фон Неймана
Sh. A. Ayupov, K. K. Kudaybergenov
Functional analysis and its applications
September 15, 2016 10:30
3. Boundedness of completely additive measures with application to 2-local triple derivations
K. K. Kudaybergenov
Functional analysis and its applications
June 13, 2016 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019